# SDR IPXA12571498

- Difficulty date: January 26, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545753
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FLOOR PANEL NR 231XJF DELAMINATED AND HAS DAMAGED INSERTS.  FABRICATED NEW PANEL IAW EO NR B757-5320-9692-H.
